Thank you for the query.
Thyronorm should rather cause diarrhea if overdosed but it does not cause constipations. What can cause constipations is hypothyroidism
. So either the dosage of Thyronorm is too small or there is other reason of constipations.
Pain during defecation and blood in stool
(if bright or red and on the surface of the stool) are the result of constipations which probably caused anal fissure
. The pain can persist all the time and aggravate when passing stool.
If the blood in stool is bright or red and mixed with the stool some diagnostics is advisable (colonoscopy
) as such symptoms can be caused due to some anorectal pathology.
But first you should have checked TSH and modified dosage of Thyronorm. To get rid of constipations you should also increase physical activity, drink more mineral water, increase fiber rich foods. Getting rid of constipation is extremely important for fissure healing. You should also prevent pushing on stool as it causes tearing of the rectum.
Hot baths with Quercus Cortex might be helpful as well. You can also ask your doctor about Nitroglycerine cream and Xylocaine
With such treatment most fissures should get healed in a week or so.
Hope this will help.